# SDR CALA2010121700623

- Difficulty date: December 17, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 62,259 hours, 16,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT INOP, PATH LIGHTING ROW 32 ABC OK TO CONTINUE AS PER MEL.  REPLACED EMERGENCY FLOOR LIGHT ASSY.  CHECKED OPERATION OF EMERGENCY FLOOR LIGHT, OPS CHECK GOOD.
